# SDR AALA202305104494

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N448AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10738
- Aircraft time: 4,736 hours, 1,262 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR JAMMED UP. MAINTENANCE LUBRICATED LAVATORY DOOR TRACK PER AMM 25-45-88.
